# SDR TI1R001420

- Difficulty date: March 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- Engine: Tmeca ARRIEL1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 350A25136600
- Condition: Discharged
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GAS ROD, LOST GAS CHARGE.  REMOVED AND REPLACED.
